Time dependent stability for Feynman's operational calculus

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

A stability theory for Feynman's operational calculus in the time dependent setting is presented. We also discuss differences between the results obtained here in the time dependent setting and similar results for the time independent setting.

Original languageEnglish
Pages (from-to)1347-1368
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume35
Issue number4
StatePublished - 2005

Fingerprint

Operational Calculus
Stability Theory

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Time dependent stability for Feynman's operational calculus. / Nielsen, Lance.

In: Rocky Mountain Journal of Mathematics, Vol. 35, No. 4, 2005, p. 1347-1368.

Research output: Contribution to journalArticle

@article{6e658daa7d054f81b7d30cf380cbf3d8,
title = "Time dependent stability for Feynman's operational calculus",
abstract = "A stability theory for Feynman's operational calculus in the time dependent setting is presented. We also discuss differences between the results obtained here in the time dependent setting and similar results for the time independent setting.",
author = "Lance Nielsen",
year = "2005",
language = "English",
volume = "35",
pages = "1347--1368",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Time dependent stability for Feynman's operational calculus

AU - Nielsen, Lance

PY - 2005

Y1 - 2005

N2 - A stability theory for Feynman's operational calculus in the time dependent setting is presented. We also discuss differences between the results obtained here in the time dependent setting and similar results for the time independent setting.

AB - A stability theory for Feynman's operational calculus in the time dependent setting is presented. We also discuss differences between the results obtained here in the time dependent setting and similar results for the time independent setting.

UR - http://www.scopus.com/inward/record.url?scp=29144515395&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29144515395&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:29144515395

VL - 35

SP - 1347

EP - 1368

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -